Diffraction of acoustic waves by a cylindrical impedance rod of finite length


Polat B.

ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol.79, no.8, pp.555-567, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 8
  • Publication Date: 1999
  • Title of Journal : ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK
  • Page Numbers: pp.555-567

Abstract

A new asymptotic high-frequency solution is presented for the problem of diffraction of acoustic waves emanating from a ring source by a cylindrical impedance rod of finite length. This problem is described by a modified Wiener-Hopf equation of the third kind which can be solved approximately. The solution involves two infinite sets of constants satisfying two infinite systems of linear algebraic equations. MSC (1991): 73D25, 76Q05.